Publications of the Faculty of Mathematics


Showing entries 2701 - 2750 out of 5085

2016


Miller, Arnold ; Tsaban, Boaz ; Zdomskyy, Lyubomyr. / Selective covering properties of product spaces, II : γ spaces. In: Transactions of the American Mathematical Society. 2016 ; Vol. 368, No. 4. pp. 2865-2889.

Finn-Sell, Martin. / On the Baum-Connes conjecture for Gromov monster groups. In: Journal of Noncommutative Geometry. 2016 ; Vol. 10, No. 1. pp. 207-219.

Markowich, Peter ; Titi, Edriss ; Trabelsi, Saber. / Continuous Data Assimilation for the Three-Dimensional Brinkman-Forchheimer-Extended Darcy Model. In: Nonlinearity. 2016 ; Vol. 29, No. 4. pp. 1292–1328.


Parusinski, Adam ; Rainer, Armin. / Lifting differentiable curves from orbit spaces. In: Transformation Groups. 2016 ; Vol. 21, No. 1. pp. 153-179.

Losert, Viktor ; Neufang, Matthias ; Pachl, Jan et al. / Proof of the Ghahramani-Lau conjecture. In: Advances in Mathematics. 2016 ; Vol. 290. pp. 709-738.

Szabó, Anna ; Unterkofler, Karl ; Mochalski, Pawel et al. / Modeling of breath methane concentration profiles during exercise on an ergometer. In: Journal of Breath Research. 2016 ; Vol. 10, No. 1.

Auricchio, Ferdinando ; Boatti, Elisa ; Reali, Alessandro et al. / Gradient structures for the thermomechanics of shape-memory materials. In: Computer Methods in Applied Mechanics and Engineering. 2016 ; Vol. 299. pp. 440-469.

Giordano, Paolo ; Baglini, Lorenzo Luperi. / Asymptotic gauges: generalization of Colombeau type algebras. In: Mathematische Nachrichten. 2016 ; Vol. 289, No. 2-3. pp. 247-274.

Aurichi, Leandro ; Spadaro, Santi ; Zdomskyy, Lyubomyr. / Selective versions of chain condition-type properties. In: Acta Mathematica Hungarica. 2016 ; Vol. 148, No. 1. pp. 1-16.

Dimitrov, George ; Katzarkov, Ludmil. / Bridgeland stability conditions on the acyclic triangular quiver. In: Advances in Mathematics. 2016 ; Vol. 288. pp. 825-886.

Fornasier, Massimo ; Markowich, Peter ; Albi, Giacomo et al. / Biological Transportation Networks: Modeling and Simulation. In: Analysis and Applications. 2016 ; Vol. 14, No. 1. pp. 185-206.

Charina, Maria ; Conti, Costanza ; Guglielmi, Nicola et al. / Limits of level and parameter dependent subdivision schemes: a matrix approach. In: Applied Mathematics and Computation. 2016 ; Vol. 272, No. 1. pp. 20-27.

Kossovskiy, Ilya ; Shafikov, Rasul. / Analytic Differential Equations and Spherical Real Hypersurfaces. In: Journal of Differential Geometry. 2016 ; Vol. 102, No. 1. pp. 67-126.

Neumaier, Arnold ; Domes, Ferenc. / Constraint aggregation for rigorous global optimization. In: Mathematical Programming. 2016 ; Vol. 155. pp. 375-401.

Schachermayer, Walter ; Czichowsky, Christoph. / Strong super-martingales and Limits of non-negative martingales. In: Annals of Applied Probability. 2016 ; Vol. 44, No. 1. pp. 171-205.

Kriegl, Andreas ; Michor, Peter ; Rainer, Armin. / The exponential law for spaces of test functions and diffeomorphism groups. In: Indagationes Mathematicae. 2016 ; Vol. 27, No. 1. pp. 225 - 265.

Benci, Vieri ; Baglini, Lorenzo Luperi. / A generalization of Gauss' divergence theorem. Recent Advances in Partial Differential Equations and Applications: Proceedings of the International Conference on Recent Advances in PDEs and Applications, in honor of Hugo Beirão da Veiga's 70th birthday, held from February 17–21, 2014, in Levico Terme, Italy. editor / VD Radulescu ; A Sequeira ; VA Solonnikov. Providence, Rhode Island : American Mathematical Society, 2016. pp. 69-84 (Contemporary Mathematics (CONM), Vol. 666).

Neumann, Lukas ; Schmeiser, Christian. / A kinetic reaction model: decay to equilibrium and macroscopic limit. In: Kinetic and Related Models. 2016 ; Vol. 9, No. 3. pp. 571 -585.

Lupini, Martino ; Coskey, Samuel Gregory. / A López-Escobar theorem for metric structures, and the topological Vaught conjecture. In: Fundamenta Mathematicae. 2016 ; Vol. 234, No. 1. pp. 55-72.

Hiptmair, Ralf ; Moiola, Andrea ; Perugia, Ilaria. / A Survey of Trefftz Methods for the Helmholtz Equation. Building Bridges: Connections and Challenges in Modern Approaches to Numerical Partial Differential Equations. editor / Gabriel R. Barrenechea ; Franco Brezzi ; Andrea Cangiani ; Emmanuil H. Georgoulis. Cham : Springer, 2016. pp. 237-279 (Lecture Notes in Computational Science and Engineering, Vol. 114).

Donninger, Roland ; Krieger, Joachim. / A vector field method on the distorted Fourier side and decay for wave equations with potentials. Providence, Rhode Island : American Mathematical Society, 2016. 80 p. (Memoirs of the American Mathematical Society; No. 1142, Vol. 241).

Esterhazy, Sofie ; Schneider, Felix Michael ; Perugia, Ilaria et al. / A 3D Numerical Survey of Seismic Waves Inside and Around an Underground Cavity. Paper presented at AGU Fall Meetings 2016, San Francisco, United States.1 p.

Breger, Anna ; Bogunovic, H ; Gerendas, Bianca et al. / An efficient learning pipeline for quantification of retinal fluid in spectral-domain optical coherence tomography images. 2nd IMA Conference on the Mathematical Challenges of Big Data, London, United Kingdom.

Bot, Radu Ioan ; Csetnek, Ernö Robert. / Approaching monotone inclusion problems via second order dynamical systems with linear and anisotropic damping. New Trends in Differential Equations, Control Theory and Optimization: Proceedings of the 8th Congress of Romanian Mathematicians. editor / Viorel Barbu ; Catalin Lefter ; Ioan I. Vrabie. Singapore : World Scientific Publishing, 2016. pp. 53-72

Onchis-Moaca, Darian ; Zappalà, Simone. / Approximate duals of gabor-like frames based on realizable multi-window spline-type constructions. 18th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (SYNASC). Piscataway : IEEE Computer Society, 2016. pp. 99-104

Tsaban, Boaz ; Zdomskyy, Lyubomyr. / Arhangel'skii sheaf amalgamations in topological groups. In: Fundamenta Mathematicae. 2016 ; Vol. 232, No. 3. pp. 281-293.

Showing entries 2701 - 2750 out of 5085